Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 20, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Jul 25, 2007, 9:49 AM CDT for San Patricio County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2007, 9:49 AM CDT (14:49 UTC)
- Expired
- Jul 25, 2007, 10:15 AM CDT
- In force
- 26 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Counties, with a storm outline in the text
County San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 36 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2446 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KCRP 251449
TORCRP
TXC409-251515-
/O.NEW.KCRP.TO.W.0020.070725T1449Z-070725T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
949 AM CDT WED JUL 25 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN SAN PATRICIO COUNTY IN SOUTH TEXAS
* UNTIL 1015 AM CDT
* AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TAFT...OR
ABOUT 9 MILES NORTH OF PORTLAND...MOVING NORTH AT 15 MPH.
* THE TORNADO WILL BE NEAR...
RURAL NORTHEASTERN SAN PATRICIO COUNTY AT 1000 AM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 2810 9742 2809 9740 2811 9739 2810 9734
2814 9730 2811 9733 2805 9724 2799 9720
2794 9720 2794 9740
$$
87What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jul 25, 9:34 AM CDT, 15 minutes earlier.
Area forecast discussion, Jul 25, 9:34 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
934 AM CDT WED JUL 25 2007
.UPDATE...SYNOPTIC SCALE ASCENT ASSOCIATED WITH THE UPPER SYSTEM
WL CONTINUE THIS AFTN...AND COMBINE WITH COPIOUS MSTR AND
INCREASING INSTABILITY TO CONTRIBUTE TO SCT/NUMEROUS CONVECTION
THIS AFTN. WL RETAIN THE FFA OWING TO HEAVY RAIN AND POSSIBLE
DEVELOPMENT OF A SFC TROUGH OVR THE CWFA WHICH COULD RESULT IN
TRAINING ECHOES/WIDESPREAD FLASH FLOODING ACRS SEVERAL COUNTIES.
SEA HGTS TO REMAIN WELL BELOW THE SCEC THRESHOLD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 87 74 87 75 88 / 70 60 80 50 60
VICTORIA 87 73 85 74 86 / 60 40 80 60 70
LAREDO 84 75 91 75 91 / 90 80 50 60 60
ALICE 85 73 88 74 89 / 80 70 70 40 60
ROCKPORT 87 77 86 80 87 / 60 50 80 60 60
COTULLA 83 72 88 74 88 / 90 80 50 60 60
KINGSVILLE 88 74 88 74 89 / 70 70 80 40 60
NAVY CORPUS 87 78 85 80 88 / 60 50 80 50 60
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
DUVAL...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...WEBB.
FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
KLEBERG...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
GM...NONE.
&&
WC/87...SHORT TERMHazardous weather outlook, Jul 25, 5:45 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 545 AM CDT WED JUL 25 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-261045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 545 AM CDT WED JUL 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN NORTHWEST OF THE RIO GRANDE PLAINS THROUGH TONIGHT. THE LOW WILL INTERACT WITH ABUNDANT MOISTURE OVER SOUTH TEXAS TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL OF SOUTH TEXAS TODAY AND REMAIN OVER THE RIO GRANDE PLAINS TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE COASTAL PLAINS AND THROUGH TONIGHT FOR THE RIO GRANDE PLAINS AND BRUSH COUNTRY. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 4 TO 8 INCHES POSSIBLE. DUE TO SATURATED SOIL CONDITIONS...ANY HEAVY RAIN WILL QUICKLY BECOME RUNOFF AND LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO MEANDER ACROSS CENTRAL TEXAS THROUGH FRIDAY BEFORE FINALLY DRIFTING WEST INTO MEXICO OVER THE WEEKEND. THE LOW WILL INTERACT WITH A WEAK TROPICAL WAVE TO PRODUCE SCATTERED...AND AT TIMES NUMEROUS...SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS WITH A THREAT OF LOCALLY HEAVY RAINFALL. THE GREATEST THREAT FOR HEAVY RAINFALL WILL BE THURSDAY THROUGH SATURDAY...BUT SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH THE WEEKEND. SCATTERED 1 TO 2 INCH AND LOCALIZED 3 TO 6 INCH RAINFALL TOTALS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. THESE RAINFALL TOTALS WILL ADD UP THROUGH THE END OF THE WEEK LEADING TO AN INCREASING THREAT FOR FLASH FLOODING. SEVERAL RIVERS IN THE AREA REMAIN NEAR OR ABOVE FLOOD STAGE DUE TO RECORD RAINFALL AMOUNTS FOR THE MONTH OF JULY AND ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE THE RIVER FLOOD SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/MJG
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:01 PM CDT | Flash Flood Warning | CRP | Jim Wells | 59 min |
| Jul 24, 7:07 PM CDT | Flash Flood Warning | CRP | La Salle | 113 min |
| Jul 24, 7:59 PM CDT | Flash Flood Warning | CRP | Jim Wells | 61 min |
| Jul 24, 9:39 PM CDT | Flash Flood Warning | CRP | Webb | 2 hr |
| Jul 24, 9:51 PM CDT | Flash Flood Warning | CRP | Duval | 114 min |
| Jul 25, 10:28 AM CDT | Tornado Warning | CRP | Refugio, San Patricio | 32 min |
| Jul 25, 2:00 PM CDT | Flash Flood Warning | CRP | San Patricio | 60 min |
| Jul 25, 3:46 PM CDT | Flash Flood Warning | CRP | San Patricio | 119 min |
| Jul 25, 4:19 PM CDT | Flash Flood Warning | CRP | Nueces | 116 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.